# SDR AALA202110083109

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,744 hours, 10,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GIRT BAR ARMED WINDOWS AT DOOR 4L NEED CLEANING.  REPLACED GIRT BAR VIEW PARTS PER AMM 52-11-00.
